Pure and Applied Mathematics Quarterly

Volume 18 (2022)

Number 2

Special issue in honor of Joseph J. Kohn on the occasion of his 90th birthday

Guest Editors: J.E. Fornaess, Stanislaw Janeczko, Duong H. Phong, and Stephen S.T. Yau

Holomorphic mappings between hyperquadrics with positive signature

Pages: 599 – 616

DOI: https://dx.doi.org/10.4310/PAMQ.2022.v18.n2.a11


Xiaojun Huang (Department of Mathematics, Rutgers University, New Brunswick, New Jersey, U.S.A.)

Ming Xiao (Department of Mathematics, University of California, San Diego, Calif., U.S.A.)


In this paper, we first give an exposition on mapping problems between indefinite hyperbolic spaces. Then we formulate a new problem along this direction, propose an approach and prove some partial results.


indefinite hyperbolic spaces, isometric mappings, proper holomorphic mapping

2010 Mathematics Subject Classification

Primary 32H02, 32H35. Secondary 32V20.

The full text of this article is unavailable through your IP address:

Xiaojun Huang was supported in part by NSF grant DMS-1665412 and DMS-2000050.

Ming Xiao was supported in part by NSF grant DMS-1800549 and DMS-2045104.

Received 17 March 2021

Accepted 13 July 2021

Published 13 May 2022